Doctor insights on:
Can A Person Have Serotonin Syndrome After Taking An Ssri Pill Twice
Not very likely: Ssri's are fairly safe medications. While it is never a good idea to take more medication than has been prescribed to you, you should be ok if you accidentally took two pills in the same day. If you feel feverish, are nauseated or are vomiting, go to the emergency room. Fevers in serotonin syndrome are quite high, and they are usually accompanied by delirium and confusion - so it is very unlikely. ...Read moreSee 1 more doctor answer
Complex as can be grouped with neuroleptic malignant syndrome. Characterized by hyperthermia, muscle rigidity, altered mental status, usually associated with medicines that block or deplete dopamine, such as most anti-psychotics, and ssri antidepressants. May be precipitated by fever, infection, high environmental temperatures. Can be life ...Read more
Yes, but uncommon: You can get serotonin syndrome. With flushing, fever, rapid heart rate, blood pressure elevation, etc from ssris, but it is very uncommon with these drugs in the normal doses that are given. It can occur however, if you are taking another drug that boosts serotonin along with the ssri, which is why its important to keep you doctor posted on all meds changed or added including over the counter. ...Read more
No: L-theanine raise dopamine and gaba in the brain not serotonin. Taking Zoloft and Lexapro (escitalopram) together can cause serotonin syndrome. I see you are taking Zoloft and Lexapro (escitalopram) together. Consult to your prescriber if you are taking these two medications i mean Zoloft and Lexapro (escitalopram) together. ...Read more
Safe at usual levels: The daily nutritional requirement for L-tryptophan (Trp) is modest (5 mg/kg). ... In rare cases, the "serotonin syndrome" occurs, the result of too much serotonin stimulation when Trp is combined with serotonin drugs. Symptoms include delirium, myoclonus, hyperthermia, and coma. https://www.ncbi.nlm.nih.gov/pubmed/23077193 ...Read more
I have had serotonin syndrome from SSRIs. Would taking amitriptyline at a low dose (for headaches) be safe? Will I be at a high risk of SS?
What can I take for a cold while on Effexor (venlafaxine) and Paxil? I see information about some medicines causing Serotonin Syndrome when taken with SSRIs.
Changed ssri dose a week ago. Nauseous, tremor, low grade fever, feeling kind of out of it. Had serotonin syndrome before. Could this be that again?
Yes, serotonin syn: If can be if you had it before. It could also be a cold. Serotonin syndrome is unlikely if the med dose is in the recommended range unless you are on other meds that interact or have a metabolism problem. There is genomic testing that i'd advise to see if you have a metabolic problem that might guide dosage and med. ...Read moreSee 2 more doctor answers
Is it safe to take ssri antidepressant(luvox) together with cat's claw since this contains alkaloids?Wont i make serotonin syndrome or somwthing else?
No: My sources do not report any interaction, but it is always important to report all substances you are taking to your prescribing physician. ...Read more
My doctor said Remeron (mirtazapine) is normal to take with SSRIS,I take Celexa . Just started Remeron (mirtazapine) tonight, but am worried I will get Serotonin Syndrome? 7.5mg.
Doctor prescribed a ssri anti-depressant citalopram - terrfied of getting serotonin syndrome so wont take them! alternatives? I have asthma.
- Talk to a doctor live online for free
- When can i have sex after taking the abortion pill
- When can you have sex after taking abortion pill
- Can taking the birth control pill cause a person to gain weight or lose weight?
- Ask a doctor a question free online
- Can i drink after taking the morning after pill?
- Can a down syndrome person have children?
- Can a person with down syndrome have normal children?
- When can i resume taking birth control pills after having a baby
- Talk to a psychiatrist online for free